Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 63, Issue 5  


General quantum polynomials: irreducible modules and Morita equivalence
V. A. Artamonov
3
The problem of general Radon representation for an arbitrary Hausdorff space
V. K. Zakharov, A. V. Mikhalev
37
The space of parallel linear networks with a fixed boundary
A. O. Ivanov, A. A. Tuzhilin
83
Killing $f$-manifolds of constant type
V. F. Kirichenko, L. V. Lipagina
127
On the first case of Fermat's theorem for cyclotomic fields
V. A. Kolyvagin
147
Almost-representations and asymptotic representations of discrete groups
V. M. Manuilov
159
Homogenization of parabolic equations with contrasting coefficients
G. V. Sandrakov
179
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021